zbMATH — the first resource for mathematics

On the centralizers of involutions in finite groups. (English) Zbl 0214.27902

20E99 Structure and classification of infinite or finite groups
Full Text: DOI
[1] Feit, W; Thompson, J.G, Solvability of groups of odd order, Pac. J. math., 13, 775-1029, (1963) · Zbl 0124.26402
[2] Glauberman, J, A characteristic subgroup of a p-stable group, Can. J. math., 20, 1101-1135, (1968) · Zbl 0164.02202
[3] Gorenstein, D, Finite groups, (1968), Harper and Row New York · Zbl 0185.05701
[4] Gorenstein, D; Walter, J.H, On the maximal subgroups of finite simple groups, J. alg., 1, 168-213, (1964) · Zbl 0119.26803
[5] Thompson, J.G, 2-signalizers of finite groups, Pac. J. math., 14, 363-364, (1964) · Zbl 0119.26801
[6] Thompson, J.G, Non-solvable finite groups all of whose local subgroups are solvable, Bull. am. math. soc., 74, 383-437, (1968), balance to appear · Zbl 0159.30804
[7] \scThompson, J. G. Groups of order prime to 3, (to appear).
[8] \scWalter, J. H. The characterization of finite groups with abelian Sylow 2-subgroups (to appear).
[9] Wielandt, H, Beziehungen zwischen den fixpunktzahlen von automorphismengruppen einer endlichen gruppe, Math. zeit., 73, 146-158, (1960) · Zbl 0093.02302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.